# SDR 95ZZZX1325

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Cessna 650
- Aircraft serial: 6500032
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor Fan
- Part number: 465M0126K1
- Condition: Inop
- Location: Cabin Temp Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMP INDICATES MID-50'S REGARDLESS OF 'REAL' TEMP IN CABIN.  SEEMS TO RUN FULL-HOT IN AUTOMATIC, OKAY IN MANUAL. DISCOVERED AFT SENSOR FAN DEAD.  REPLACED AFT SENSOR FAN AND ON RUN-UP, TEMPERATURE CONTROL FUNCTIONED NORMAL IN AUTO AND MANUAL.
